# SDR DALA2020011300009

- Difficulty date: January 11, 2020
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N810NW
- Make and model: Airbus A330-323
- Aircraft serial: 0674
- Aircraft time: 67,367 hours, 8,745 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Tail Cone
- Condition: Missing
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND, FOUND LEFT WING NBR 2 FLAP TRACK FAIRING TAIL CONE MISSING. DEFERRED PER CDL 57-00-04B UNTIL FAIRING TAIL CONE CAN BE PLACED. LP 6573291
